# SDR CALA2017090203024

- Difficulty date: September 2, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 100,186 hours, 15,720 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plug
- Condition: Dirty
- Location: Lt Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT REVERSER ISOLATION VALVE EICAS THE LEFT THRUST REVERSER ISOLATION VALVE HAS A FAILURE. L REV ISLN VAL EICAS MSG ON LANDING. TR WOULD NOT DEPLOY. TS REF FIM 78-34-00-815-807 NOO. FOUND ISOLATION VALVE PLUG DIRTY. CLEANED PLUG. VERIFIED NO LTS ON TR RELAY MODULE. OPERATED TR THROUGH 10 CYCLES AND ALL INDICATIONS NORMAL. NO MSGS
